# SDR YV3R2022050400526

- Difficulty date: April 21, 2022
- Submitted: May 4, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ZS-EX
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11735
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: D2782
- Part serial: 2776
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 WAS UNSERVICEABLE.
